RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 1, Pages 30–39 (Mi dm30)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvable and locally closed modules and rings

V. P. Elizarov


Abstract: We describe the classes of all modules and all rings such that any system of linear equations over them is solvable if and only if it is concordant with linear relations.
The research was supported by the program of the President of Russian Federation for support of leading scientific schools, grant 2358.2003.9.

DOI: https://doi.org/10.4213/dm30

Full text: PDF file (626 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:1, 29–37

Bibliographic databases:

UDC: 512.62
Received: 17.01.2005

Citation: V. P. Elizarov, “Solvable and locally closed modules and rings”, Diskr. Mat., 18:1 (2006), 30–39; Discrete Math. Appl., 16:1 (2006), 29–37

Citation in format AMSBIB
\Bibitem{Eli06}
\by V.~P.~Elizarov
\paper Solvable and locally closed modules and rings
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 1
\pages 30--39
\mathnet{http://mi.mathnet.ru/dm30}
\crossref{https://doi.org/10.4213/dm30}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254733}
\zmath{https://zbmath.org/?q=an:1157.15304}
\elib{https://elibrary.ru/item.asp?id=9188330}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 1
\pages 29--37
\crossref{https://doi.org/10.1515/156939206776241282}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744786572}


Linking options:
  • http://mi.mathnet.ru/eng/dm30
  • https://doi.org/10.4213/dm30
  • http://mi.mathnet.ru/eng/dm/v18/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Elizarov, “O klassakh razreshimykh kolets”, Matem. vopr. kriptogr., 1:3 (2010), 19–26  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:312
    Full text:160
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020